Journal of Non-linear Mathematical Physics

ISSN: 1402-9251
Volume 10, Issue Supplement 1, August 2003

The Öresund Symposium on Partial Differential Equations

Lund, May 23-25, 2002

Foreword and list of participants
Zoran GRUJIC, Henrik KALISCH
Pages: 62 - 71
The derivative nonlinear Schrödinger equation is shown to be locally well-posed in a class of functions analytic on a strip around the real axis. The main feature of the result is that the width of the strip does not shrink in time. To overcome the derivative loss, Kato-type smoothing results and...